Announcement

Collapse
No announcement yet.

Parasites and Antibiotics..help

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Hola,

    I moved to Mexico in January and had some parasite trouble myself. I went to my medical doctor in the States and if you already have a parasite, antibiotics are probably a good idea.

    In addition, you can do a parasite cleanse, I'm currently doing the ParaCleanse which I am liking quite a bit. My doctor suggested that I actually do it again afterwards.....................

    And- probiotics, probiotics, probiotics after the antibiotics!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

    Comment


    • #17
      It's not all that uncommon. Are you symptomatic? I'd fast if I had upset stomach or nausea though I'd be at the doc's in a New York minute if there was any anal itching...

      Comment


      • #18
        Antibiotics have their place. However,since the '40s, when antibiotics from pharmaceutical companies replaced the natural substances used---garlic, quinine--we have filled human kind with many maladies. Use of antibiotics leads to our bodies becoming infested with fungus. Allopathic medicine tends to ignore fungus because elimination of systemic fungal infestations tends to eliminate many diseases and no drugs are sold. It isn't the doctor's fault. They attend schools funded by pharmaceutical companies, and learn very little mycology.

        My humble recommendation would be to avoid the drugs and first try natural, healthful means. Get to a herb shop and try a tea from chinchona bark, goldenseal(discuss with a physician--improper use can be dangerous--no more so than drugs though), for amoebas use ipecac or elecampane tea (common in USA). Also try papaya. Ayurvedic practitioners use cubeb---like black pepper, just add to food.

        I would work with a physician,even if using non-pharmaceutical means, because intestinal parasites are a serious threat.

        Incidentally, none of the herbs I listed come anywhere near the drug of choice for parasites--metronidazole--when considering side effects. Metronidazole could cause peripheral neuropathy, and seizures.

        This is all based on experience for me. I was treated heavily with antibiotics and the result was deafness and peripheral neuropathy. I have little feeling in the little finger and ring finger of each hand.
        Tayatha om bekandze

        Bekandze maha bekandze

        Randza samu gate soha

        Comment


        • #19
          Check out diatomaceous earth (permaguard brand). Widely purported to eliminate parasites from the digestive tract via mechanical means. If you google this product you'll find lots of folks talking about how it got rid of parasites. It's cheap, and I don't think it can harm you.
          I'm a quitter...but I'm back now.

          Comment

          Working...
          X